On Langlands functoriality from classical groups to GL n
Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 56 p.
@incollection{AST_2005__298__335_0,
     author = {Soudry, David},
     title = {On {Langlands} functoriality from classical groups to $GL_n$},
     booktitle = {Formes automorphes (I) - Actes du semestre du centre \'Emile Borel, printemps 2000},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {298},
     year = {2005},
     zbl = {1086.11025},
     mrnumber = {2141707},
     language = {en},
     url = {http://www.numdam.org/item/AST_2005__298__335_0/}
}
TY  - CHAP
AU  - Soudry, David
TI  - On Langlands functoriality from classical groups to $GL_n$
BT  - Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
DA  - 2005///
IS  - 298
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2005__298__335_0/
UR  - https://zbmath.org/?q=an%3A1086.11025
UR  - https://www.ams.org/mathscinet-getitem?mr=2141707
LA  - en
ID  - AST_2005__298__335_0
ER  - 
Soudry, David. On Langlands functoriality from classical groups to $GL_n$, dans Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 56 p. http://www.numdam.org/item/AST_2005__298__335_0/

[A.C.] J. Arthur & L. Clozel - Simple algebras, base change and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, 1989. | Numdam | MR 1007299 | Zbl 0682.10022

[C.K.PS.S.] J. Cogdell, H. Kim, I. Piatetski-Shapiro & F. Shahidi - On Lifting from classical groups to GLN, Publ. Math. Inst. Hautes Études Sci. 93 (2001), p. 5-30. | Article | EuDML 104177 | Numdam | MR 1863734 | Zbl 1028.11029

[C.K.PS.S.1] J. Cogdell, H. Kim, I. Piatetski-Shapiro & F. Shahidi, Functoriality for classical groups, Publ. Math. Inst. Haute Études Sci. 99 (2004), p. 163-233. | Article | EuDML 104205 | Numdam | MR 2075885 | Zbl 1090.22010

[C.PS.] J. Cogdell & I. Piatetski-Shapiro - Converse theorems for GLn, Publ. Math. Inst. Hautes Études Sci. 79 (1994), p. 157-214. | Article | EuDML 104095 | Numdam | MR 1307299 | Zbl 0814.11033

[G.J.R.] S. Gelbart, H. Jacquet & J. Rogawski - Generic representations for the unitary group in three variables, Israel J. Math. 126 (2001), p. 173-237. | Article | MR 1882037 | Zbl 1007.22022

[G.PS.] S. Gelbart & I. Piatetski-Shapiro - L-functions for G×GL (m) , Lect. Notes in Math., vol. 1254, Springer-Velag, 1987, p. 53-146.

[Ge.Ro.] S. Gelbart & J. Rogawski - L-functions and Fourier-Jacobi coefficients for the unitary group U(3), Invent. Math. 105 (1991), p. 445-472. | Article | EuDML 143921 | MR 1117148 | Zbl 0742.11030

[Ge.Ro.So1] S. Gelbart, J. Rogawski & D. Soudry - On periods of cusp forms and algebraic cycles for U(3), Israel J. Math. 83 (1993), p. 213-252. | Article | MR 1239723 | Zbl 0789.11033

[Ge.Ro.So2] S. Gelbart, J. Rogawski & D. Soudry, Periods of cusp forms and L-packets, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), p. 717-722. | MR 1244418 | Zbl 0807.11028

[Ge.Ro.So3] S. Gelbart, J. Rogawski & D. Soudry, Endoscopy, theta liftings and period integrals for the unitary group in three variables, Ann. of Math. 145 (1997), p. 419-476. | Article | MR 1454699 | Zbl 1068.11502

[G] D. Ginzburg - L-functions for SO n ×GL k , J. reine angew. Math. 405 (1990), p. 156-180. | EuDML 153215 | MR 1041001 | Zbl 0684.22009

[G.PS.R.] D. Ginzburg, I. Piatetski-Shapiro & S. Rallis - L-functions for the orthogonal group, vol. 128, Mem. Amer. Math. Soc., no. 611, American Mathematical Society, 1997. | MR 1357823 | Zbl 0884.11022

[GRS1] D. Ginzburg, S. Rallis & D. Soudry - On explicit lifts from cusp forms from GL m to classical groups, Ann. of Math. 150 (1999), p. 807-866. | Article | EuDML 120627 | MR 1740991 | Zbl 0949.22019

[GRS2] D. Ginzburg, S. Rallis & D. Soudry, On a correspondence between cuspidal representations of GL 2n and SP ˜ 2n , J. Amer. Math. Soc. 12 (1999), no. 3, p. 849-907. | Article | MR 1671452 | Zbl 0928.11027

[GRS3] D. Ginzburg, S. Rallis & D. Soudry, L-functions for symplectic groups, Bull. Soc. math. France 126 (1998), p. 181-244. | Article | EuDML 87783 | Numdam | MR 1675971 | Zbl 0928.11026

[GRS4] D. Ginzburg, S. Rallis & D. Soudry, Endoscopic representations of SP ˜ 2N , Journal Inst. Math. Jussieu 1 (2002), no. 1, p. 77-123. | Article | MR 1954940 | Zbl 1052.11032

[GRS5] D. Ginzburg, S. Rallis & D. Soudry, Periods, poles of L-functions and symplectic-orthogonal theta lifts, J. reine angew. Math. 487 (1997), p. 85-114. | EuDML 153915 | MR 1454260 | Zbl 0928.11025

[GRS6] D. Ginzburg, S. Rallis & D. Soudry, Lifting cusp forms on GL 2n to SP ˜ 2N : the unramified correspondence, Duke Math. J. 100 (1999), no. 2, p. 243-266. | Article | MR 1722953 | Zbl 0991.11024

[GRS7] D. Ginzburg, S. Rallis & D. Soudry, A new construction of the inverse Shimura correspondence, Internat. Math. Res. Notices 7 (1997), p. 349-357. | Article | MR 1440573 | Zbl 0881.11048

[GRS8] D. Ginzburg, S. Rallis & D. Soudry, Self-dual automorphic modules and construction of a backward lifting from GL n to classical groups, Internat. Math. Res. Notices 14 (1997), p. 687-701. | Article | MR 1460389 | Zbl 0887.11022

[GRS9] D. Ginzburg, S. Rallis & D. Soudry, Generic automorphic forms on SO(2n+1): functorial lift to GL(2n), endoscopy and base change, Internat. Math. Res. Notices 14 (2001), p. 729-764. | Article | MR 1846354 | Zbl 1060.11031

[H.T.] M. Harris & R. Taylor - On the geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, 2001. | MR 1876802 | Zbl 1036.11027

[H] G. Henniart - Une preuve simple des conjectures de Langlands pour GL(n) sur un corps p-adique, Invent. Math. 139 (2000), p. 439-455. | Article | MR 1738446 | Zbl 1048.11092

[J] H. Jacquet - On the residual spectrum of GL(n), in Lie Group Representations II (Univ. of Maryland 1982-1983), Lect. Notes in Math., vol. 1041, Springer-Verlag, 1984, p. 185-208. | MR 748508 | Zbl 0539.22016

[J.S.] H. Jacquet & J. Shalika - On Euler products and the classification of automorphic forms I, II, Amer. J. Math., 103 (1981), p. 499-558 and 777-815. | Article | MR 623137 | Zbl 0491.10020

[Ji.So.1] D. Jiang & D. Soudry - The local converse theorem for S O ( 2 n + 1 ) and applications, Ann. of Math. 157 (2003), p. 743-806. | Article | MR 1983781 | Zbl 1049.11055

[Ji.So.2] D. Jiang & D. Soudry, Generic representations and local Langlands reciprocity law for p-adic SO 2n+1 , in Contributions to automorphic forms, geometry, and number theory, a volume in honor of Joseph A. Shalika (H. Hida, D. Ramakrishnan & F. Shahidi, eds.), The Johns Hopkins Univ. Press, Baltimore, 2004, p. 457-519. | MR 2058617 | Zbl 1062.11077

[K] H. Kim - Langlands-Shahidi method and poles of automorphic L-functions: application to exterior square L-functions. Canad. J. Math. 51 (1999), no. 4, p. 835-849. | Article | MR 1701344 | Zbl 0934.11024

[M.W.] C. Moeglin & J.-L. Waldspurger - Modéles de Whittaker dégénérés pour des groupes p-adiques, Math. Z. 196 (1987), p. 427-452. | Article | EuDML 173893 | MR 913667 | Zbl 0612.22008

[N] M. Novodvorsky - Fonctions L pour des groupes orthogonaux, C. R. Acad. Sci. Paris Sér. I Math. 280 (1975), p. 1421-1422. | MR 498435 | Zbl 0331.12008

[R] J. Rogawski - Automorphic representations of unitary groups in three variables, Annals of Mathematics Studies, vol. 123, Princeton University Press, 1990. | MR 1081540 | Zbl 0724.11031

[Sh1] F. Shahidi - A proof of Langlands' conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. (2) 132 (1990), p. 273-330. | Article | MR 1070599 | Zbl 0780.22005

[Sh2] F. Shahidi, On non-vanishing of twisted symmetric and exterior square L-functions for GL(n), Pacific J. Math., (1998), p. 311-322, (Olga Tassuky-Todd memorial issue). | MR 1610812 | Zbl 1001.11021

[Sk] J. Shalika - The multiplicity one theorem for GL n , Ann. of Math., (2) 100 (1974), p. 171-193. | Article | MR 348047 | Zbl 0316.12010

[So1] D. Soudry - Rankin-Selberg convolutions for SO 2+1 ×GL n : local theory, Mem. Amer. Math. Soc., vol. 500, American Mathematical Society, 1993. | MR 1169228 | Zbl 0805.22007

[So2] D. Soudry, On the archimedean theory of Rankin-Selberg convolutions for SO 2+1 ×GL n , Ann. scient. Éc. Norm. Sup. 4e série 28 (1995), p. 161-224. | Article | EuDML 82381 | Numdam | MR 1318068 | Zbl 0824.11034

[So3] D. Soudry, Full multiplicativity of gamma factors for SO 2+1 ×GL m , in Proc. of the Conference on p-adic aspects of automorphic representations (Jerusalem 1998), Israel J. Math., vol. 120, part B, 2000, p. 511-561. | MR 1809632 | Zbl 1005.11027

[T] B. Tamir - On L-functions and intertwining operators for unitary groups, Israel J. Math. 73 (1991), no. 2, p. 161-188. | Article | MR 1135210 | Zbl 0760.11018

[W] T. Watanabe - A comparison of automorphic L-functions in a theta series lifting for unitary groups, Israel J. Math. 116 (2000), p. 93-116. | Article | MR 1759401 | Zbl 0972.11043